Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 820549, 11 pages
http://dx.doi.org/10.1155/2013/820549
Research Article

On the Complexity of a Class of Pyramid Graphs and Chebyshev Polynomials

1Department of Mathematics, Faculty of Science, Taibah University, Al Madinah 344, Saudi Arabia
2Department of Mathematics, Faculty of Science, Minoufiya University, Shibin El Kom 32511, Egypt

Received 29 April 2013; Revised 26 September 2013; Accepted 2 October 2013

Academic Editor: Xiaojun Wang

Copyright © 2013 S. N. Daoud. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. N. Daoud, “On the Complexity of a Class of Pyramid Graphs and Chebyshev Polynomials,” Mathematical Problems in Engineering, vol. 2013, Article ID 820549, 11 pages, 2013. https://doi.org/10.1155/2013/820549.